SYNERZEN TABLET MR

(strip of 10 tablet mr)

Zenobio Life Science

Composition: Aceclofenac 100mg + Paracetamol 500mg

strip

Rs.81.18 Rs.82.00 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Aceclofenac is used in fever, headache, arthralgia, muscle pain, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

How it works

Aceclofenac is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Vomiting, Nausea, Indigestion

Uses

Paracetamol is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

FAITHFLAM TABLET MR

(strip of 10 tablet mr)

Faith Pharmaceuticals Ltd

Rs.80.18 save 2.22% more

PARFLEX TABLET SR

(strip of 10 tablet sr)

Flamingo Pharmaceuticals Ltd

Rs.30.00 save 63.41% more

ULTIFLAM 100MG/500MG TABLET MR

(strip of 10 tablet mr)

Skymax Life Science Pvt Ltd

Rs.60.00 save 26.83% more

VIVIAN A 100MG/500MG TABLET SR

(strip of 10 tablet sr)

Lincoln Pharmaceuticals Ltd

Rs.32.90 save 59.88% more
4 Substitutes